# SDR CALA9601639

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FLOOR AREA CORRODED IN SEVERAL PLACES.  THE CORRODED AREAS WERE CUT OUT, FILLERS AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 51-40-2.
